Pacific Journal of Mathematics

Multiplication operators.

R. C. Buck

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 95-103.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037536

Mathematical Reviews number (MathSciNet)
MR0123184

Zentralblatt MATH identifier
0102.32901

Subjects
Primary: 47.25

Citation

Buck, R. C. Multiplication operators. Pacific J. Math. 11 (1961), no. 1, 95--103. https://projecteuclid.org/euclid.pjm/1103037536


Export citation

References

  • [1] G. Birkhoff, Lattice Theory, Amer. Math. Soc Colloq. No. 25 (Rev. edition) 1948.
  • [2] F. F. Bonsall, Sublinear functionals and ideals in partially ordered vector spaces, Proc. London Math. Soc. 4 (1954), 402-418.
  • [3] M. Brelot, Topology of R. S. Martin and Green lines, Lectures on Functions of a com- plex variable, University of Michigan Press, (1955), 105-121.
  • [4] R. C. Buck, A factoring theorem for homomorphisms, Proc. Amer. Math. Soc, 2 (1951), 135-137.
  • [5] H. Cartan, Un theoreme sur les groupes ordonnes, Bull. Sci. Math., 63 (1939), 201-205.
  • [6] P. C. Curtis, Order and commutativityin Banach algebras, Proc. Amer. Math. Soc, 9 (1958), 643-645.
  • [7] N. Jacobson, Structure theory for algebraic algebras of boundeddegree, Annals of Math., 46 (1945), 695-707.
  • [8] R. V. Kadison, A representation theory for commutative topological algebras. Memoirs Amer. Math. Soc No. 7, (1951).
  • [9] J. L. Kelley and R. L. Vaught, The positive cone in Banach algebras, Trans. Amer. Math. Soc, 74 (1953), 44-55.
  • [10] S. Krein, I. Vernikov and A. Tovbin, Sur les anneaux semiordonnes, C. R. (Doklady) Akad. Soc. USSR, 30 (1941), 785-787.
  • [11] N. McCoy, Rings and ideals, Carus Monograph No. 8, (1948).
  • [12] N. McCoy and A. Forsythe, On the commutativityof certain rings, Bull. Amer. Math. Soc, 52 (1946), 523-526.
  • [13] S. Sherman, Order in operator algebras, Amer. J. Math., 73 (1951), 227-232.
  • [14] M. H. Stone, A general theory of spectra, I, Proc Nat. Acad. Sci., 26 (1940), 280-283.
  • [15] J. T. Tate, On the relation between extremal points of convex sets and homomorphisms of algebras, Commun. Pure and Applied Math., 4 (1951), 31-32.
  • [16] F.B. Wright, Holder groups, Duke Math. J., 24 (1957), 567-571.